# SDR KESE0508001

- Difficulty date: August 16, 2005
- Submitted: August 17, 2005
- Operation: General aviation
- Aircraft: N18GK
- Engine: Amtr SUBURU
- Engine time: 226 hours
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part serial: 40108
- Condition: Seized
- Location: Fuel Sys
- Part time: 226 hours, 75 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ELECTRIC FUEL PUMP FAILED UPON THROTTLE RETARDATION WHILE TURNING BASE LEG TO FINAL FOR LANDING.  ENGINE SHUT OFF AND SUCCESSFUL DEAD STICK APPROACH AND LANDING EXECUTED.  NO DAMAGE OR INJURIES.  PUMP PISTON FOUND TO BE SIEZED AND WAS BROKEN FREE WITH FORCE.  CORROSION EVIDENT ON BARREL WHICH LOOKED TO BE BRASS. THIS INSTALLATION HAS NO ENGINE DRIVEN FUEL PUMP AND FAILED UNIT IS RELIED UPON AT LOW POWER SETTINGS.  SUGGEST ROUTINE LUBRICATION AND REPLACEMENT.
